Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 85, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 10, 2015, 4:49 AM CDT for Shannon County, Texas County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2015, 4:49 AM CDT (09:49 UTC)
- Expired
- Aug 10, 2015, 10:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Shannon County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 151 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 7:40 AM CDT | FLASH FLOOD | 3 Ne Summersville, MO | ROUTE YY WAS CLOSED DUE TO FLOODING AT CASTRO VALLEY CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 171 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3470 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1531 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
402
WGUS53 KSGF 100949
FFWSGF
MOC203-215-101545-
/O.NEW.KSGF.FF.W.0085.150810T0949Z-150810T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 AM CDT MON AUG 10 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 1045 AM CDT
* AT 448 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN HAS
ALREADY FALLEN ACROSS THE WARNED AREA WITH AN ADDITIONAL ONE TO
TWO INCHES OF RAIN POSSIBLE. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...
MOUNTAIN GROVE... CABOOL...
HOUSTON... EMINENCE...
SUMMERSVILLE... RAYMONDVILLE...
HUGGINS... BENDAVIS...
WEST EMINENCE... BUCYRUS...
CLEAR SPRINGS... SIMMONS...
ELK CREEK... HARTSHORN...
EUNICE... ARROLL...
YUKON... PINE CREST...
SOLO... ALLEY SPRING...
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
AND ROUTE U AT THE JACKS FORK 2 MILES NORTHWEST OF CLEAR SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE. IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3707 9121 3705 9165 3706 9225 3740 9225
3733 9165
$$
GAGAN1 follow-up statement
082
WGUS73 KSGF 101542
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 AM CDT MON AUG 10 2015
MOC203-215-101550-
/O.EXP.KSGF.FF.W.0085.000000T0000Z-150810T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-TEXAS MO-
1042 AM CDT MON AUG 10 2015
...THE FLASH FLOOD WARNING FOR WEST CENTRAL SHANNON AND SOUTHERN
TEXAS COUNTIES WILL EXPIRE AT 1045 AM CDT...
THE HEAVY RAIN HAS ENDED...BUT FLOODING IS STILL OCCURRING ON AREA
CREEKS AND STREAMS. THIS NEW FLOOD WARNING REPLACES THE PREVIOUS
FLASH FLOOD WARNING. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3707 9121 3705 9165 3706 9225 3740 9225
3733 9165
$$
GRIFFINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 1:45 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Aug 10, 1:45 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 145 AM CDT MON AUG 10 2015 .SHORT TERM...(Today and Tonight) Issued at 0108 AM CDT MON AUG 10 2015 A frontal boundary moving through the Ozarks this morning will bring strong to severe thunderstorms to the area. The forcingfrom the boundary along with a short wave will take advantage of ample instability with MUCAPE values in excess of 3000j/kg and steep lapse rates. Damaging wind gust in excess of 60mph, large hail, heavy rainfall leading to flash flooding and frequent cloud to ground lightning will occur with the storms as they move slowly across the region. The slow movement of the boundary as it sags through the Ozarks will make flooding a concern as storms will back build and train over the same areas. The boundary will make slow headway through this afternoon with thunderstorms continuing into later this afternoon and this evening. The boundary will have moved out of the region by tonight though with showers and storms moving south and east of the region. Temperatures today will begin to see a downward trend with highs for all but extreme southwestern Missouri only reaching around 90 this afternoon. Areas south and west of a Joplin to Cassville line may see temps in the lower 90s before the boundary shifts south of the area. .LONG TERM...(Tuesday through Sunday) Issued at 0108 AM CDT MON AUG 10 2015 The upper levle pattern will become more northwesterly Tuesday and continuing through the remainder of the week. This, along with cooler high pressure will bring a needed cooling trend for the week with highs in the 80s and overnight lows falling into the lower to middle 60s. The upper level pattern will begin to flatten out and allow temperatures to climb to around 90 degrees for high over the coming weekend. Overall, dry weather is expected through this week and the weekend. && .AVIATION...(For the 06Z TAFS through 06Z Monday Night) Issued at 1142 PM CDT SUN AUG 09 2015 Pilots can expect generally VFR conditions at area terminals tonight into Monday. A front will drop southward overnight into Monday morning bringing a chance of showers and storms. Intervals of MVFR conditions may occur in the showers. A clearing sky and wind shift to the northwest by Monday afternoon. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Foster
Hazardous weather outlook, Aug 10, 2:09 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 209 AM CDT MON AUG 10 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110715- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 209 AM CDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. DISCUSSION... THUNDERSTORM DEVELOPMENT WILL CONTINUE OVERNIGHT FROM SOUTHEASTERN KANSAS INTO SOUTHERN MISSOURI. TORRENTIAL RAINFALL RATES ASSOCIATED WITH THESE STORMS WILL RESULT IN AN ELEVATED RISK FOR FLASH FLOODING. THE GREATEST RISK FOR FLASH FLOODING WILL OCCUR WHERE STORMS TRAIN OVER THE SAME AREAS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND HAIL TO THE SIZE OF NICKELS. ANY STORM THAT DEVELOPS WILL PRODUCE FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS WILL CONTINUE ALONG A COLD FRONT MONDAY. THE BEST CHANCE FOR STRONG STORMS WILL BE ACROSS THE CENTRAL AND EASTERN OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)
In the hours before
Special weather statement, Aug 10, 2:09 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CDT MON AUG 10 2015
KSZ073-097-MOZ066-077>080-089-100800-
CRAWFORD KS-BOURBON KS-DADE MO-POLK MO-BARTON MO-DALLAS MO-VERNON MO-
CEDAR MO-
209 AM CDT MON AUG 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRAWFORD...SOUTHEASTERN
BOURBON...SOUTHWESTERN DALLAS...DADE...CEDAR...SOUTHERN VERNON...POLK
AND BARTON COUNTIES UNTIL 300 AM CDT...
AT 209 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FAIR PLAY TO NEAR
ARMA...AND MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
PITTSBURG... BOLIVAR...
STOCKTON LAKE... STOCKTON STATE PARK...
PRAIRIE STATE PARK... LAMAR...
FRONTENAC... GIRARD...
STOCKTON... ARMA...
GREENFIELD... LOCKWOOD...
GOLDEN CITY... LIBERAL...
CHEROKEE... PLEASANT HOPE...
SHELDON... MULBERRY...
FAIR PLAY... CHICOPEE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3779 9361 3775 9339 3744 9307 3742 9308
3743 9361 3735 9408 3736 9461 3734 9462
3734 9486 3775 9489
TIME...MOT...LOC 0709Z 290DEG 28KT 3768 9355 3763 9473
GAGANSpecial weather statement, Aug 10, 2:13 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 213 AM CDT MON AUG 10 2015 MOZ082-083-100800- DENT MO-TEXAS MO- 213 AM CDT MON AUG 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DENT AND NORTHERN TEXAS COUNTIES UNTIL 300 AM CDT... AT 213 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF FORT LEONARD WOOD TO 6 MILES NORTHEAST OF LICKING...AND MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN THE ADVISORY INCLUDE... MONTAUK STATE PARK... LICKING... HAZELTON... PRESCOTT... JADWIN... ROBY... MONTAUK... SUCCESS... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3743 9215 3742 9144 3760 9176 3760 9225 TIME...MOT...LOC 0713Z 295DEG 24KT 3756 9221 3757 9178 GAGAN
Special weather statement, Aug 10, 2:59 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 AM CDT MON AUG 10 2015
MOZ088-090-091-093>096-102-103-100900-
CHRISTIAN MO-JASPER MO-DOUGLAS MO-GREENE MO-BARRY MO-STONE MO-
LAWRENCE MO-WEBSTER MO-NEWTON MO-
259 AM CDT MON AUG 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...SOUTHERN WEBSTER...
EASTERN NEWTON...SOUTHEASTERN JASPER...NORTHWESTERN DOUGLAS...
NORTHERN BARRY...GREENE...NORTHERN STONE AND LAWRENCE COUNTIES UNTIL
400 AM CDT...
AT 259 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CARTHAGE TO NEAR
MILLER TO NEAR FAIR GROVE...AND MOVING SOUTHEAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
SPRINGFIELD... NIXA...
OZARK... REPUBLIC...
CARTHAGE... MONETT...
AURORA... BATTLEFIELD...
WILLARD... MOUNT VERNON...
ROGERSVILLE... STRAFFORD...
MARIONVILLE... CLEVER...
CARTERVILLE... SPARTA...
CRANE... SARCOXIE...
PIERCE CITY... PURDY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 15 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3715 9444 3725 9382 3738 9319 3707 9268
3698 9268 3683 9330 3675 9408
TIME...MOT...LOC 0759Z 308DEG 33KT 3713 9429 3721 9376 3732 9322
GAGANSpecial weather statement, Aug 10, 3:26 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 AM CDT MON AUG 10 2015
MOZ091-092-100930-
WRIGHT MO-WEBSTER MO-
326 AM CDT MON AUG 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WEBSTER AND WRIGHT
COUNTIES UNTIL 430 AM CDT...
AT 325 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CONWAY TO NEAR
FORDLAND...AND MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
MARSHFIELD... MOUNTAIN GROVE...
SEYMOUR... MANSFIELD...
DAWSON... NORWOOD...
HARTVILLE... NIANGUA...
DUNCAN... DIGGINS...
RADER... ODIN...
MANES... GRAFF...
GROVESPRING...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 97 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3707 9268 3725 9298 3749 9296 3747 9225
3706 9225
TIME...MOT...LOC 0825Z 281DEG 30KT 3747 9291 3722 9292
GAGANSpecial weather statement, Aug 10, 4:15 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 AM CDT MON AUG 10 2015
MOZ082-101000-
TEXAS MO-
415 AM CDT MON AUG 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR TEXAS COUNTY UNTIL 500 AM CDT...
AT 414 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF
HARTVILLE TO 7 MILES NORTHWEST OF MOUNTAIN GROVE TO NEAR NORWOOD...
AND MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
MOUNTAIN GROVE... CABOOL...
HOUSTON... SUMMERSVILLE...
RAYMONDVILLE... HUGGINS...
BENDAVIS... BUCYRUS...
CLEAR SPRINGS... SIMMONS...
ELK CREEK... HARTSHORN...
EUNICE... ARROLL...
YUKON... PINE CREST...
SOLO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3705 9166 3705 9182 3707 9225 3744 9225
3742 9164
TIME...MOT...LOC 0914Z 268DEG 34KT 3738 9230 3722 9233 3708 9247
GAGANSpecial weather statement, Aug 10, 4:46 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 AM CDT MON AUG 10 2015
MOZ096-097-101030-
DOUGLAS MO-HOWELL MO-
446 AM CDT MON AUG 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWELL AND SOUTHEASTERN
DOUGLAS COUNTIES UNTIL 530 AM CDT...
AT 445 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CABOOL TO 14 MILES
SOUTHWEST OF WILLOW SPRINGS...AND MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
WEST PLAINS... MOUNTAIN VIEW...
WILLOW SPRINGS... POMONA...
SILOAM SPRINGS... PEACE VALLEY...
WHITE CHURCH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3678 9212 3679 9212 3679 9219 3681 9230
3706 9209 3705 9166 3679 9166 3679 9168
3670 9168
TIME...MOT...LOC 0945Z 287DEG 30KT 3711 9200 3691 9222
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 1:03 AM CDT | Severe Thunderstorm Warning | SGF | Phelps | 42 min |
| Aug 10, 1:22 AM CDT | Flash Flood Warning | SGF | Phelps | 9 hr |
| Aug 10, 1:49 AM CDT | Flash Flood Warning | SGF | Dent, Phelps | 9 hr |
| Aug 10, 2:09 AM CDT | Special Weather Statement | SGF | Barton, Cedar, Dade, Polk | 51 min |
| Aug 10, 2:13 AM CDT | Special Weather Statement | SGF | Texas | 47 min |
| Aug 10, 2:18 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Dallas, Greene, Polk | 42 min |
| Aug 10, 2:57 AM CDT | Flash Flood Warning | SGF | Dent, Shannon, Texas | 6 hr |
| Aug 10, 2:59 AM CDT | Special Weather Statement | SGF | Christian, Greene, Lawrence | 61 min |
| Aug 10, 3:26 AM CDT | Special Weather Statement | SGF | Webster, Wright | 64 min |
| Aug 10, 4:15 AM CDT | Special Weather Statement | SGF | Texas | 45 min |
| Aug 10, 4:46 AM CDT | Special Weather Statement | SGF | Howell | 44 min |
| Aug 10, 4:55 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Shannon, Texas | 65 min |
| Aug 10, 5:27 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 63 min |
| Aug 10, 5:40 AM CDT | Flash Flood Warning | SGF | Dade, Greene, Lawrence | 6 hr |
| Aug 10, 6:04 AM CDT | Special Weather Statement | SGF | Cedar, Dallas, Hickory, Polk | 41 min |
| Aug 10, 6:52 AM CDT | Flash Flood Warning | SGF | Camden, Laclede, Pulaski | 6 hr |
| Aug 10, 8:34 AM CDT | River Flood Warning | SGF | Pulaski | 34 hr |
| Aug 10, 8:54 AM CDT | Areal Flood Warning | SGF | Dent, Shannon, Texas | 6 hr |
| Aug 10, 10:08 AM CDT | Areal Flood Warning | SGF | Phelps | 5 hr |
| Aug 10, 10:39 AM CDT | Areal Flood Warning | SGF | Shannon, Texas | 6 hr |
| Aug 10, 10:40 AM CDT | Areal Flood Warning | SGF | Dent, Phelps | 6 hr |
| Aug 10, 11:36 AM CDT | Areal Flood Warning | SGF | Dade, Greene, Lawrence | 6 hr |
| Aug 10, 12:38 PM CDT | Areal Flood Warning | SGF | Camden, Laclede, Pulaski | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.